# SDR SWI2025F01023

- Difficulty date: February 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK RO 07/18/2025)REMOVED CRACKED INBD "A" STANDOFF FROM L/H LOWER TRANSCOWL AND INSTALLED 1 EA NEW INBD STANDOFF P/N CN624-2082-201 ON L/H LOWER TRANSCOWL REF GREO #670-54-21-971 REV (-B) 2023-11-28 STEPS 1-3. COMPLIED WITH FORM M-337 FOR A MAJOR REPAIR AND SKY CARD #51-900-1002-SKY.
